# SDR SWAA2022093048703

- Difficulty date: August 31, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #4 LOWER FLANGE HAS (7 EACH) CRACKS. / [01] TRIMMED 4 EACH AREAS ON LOWER FLANGE OF RIB #4 REF. SRM 51-10-02-0G-0 FABRICATED LOWER ANGLE USING BAC 1490 7075-T6 PER REF SRM 55-10-09-2R-5;[06] LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-5 AND 51-40-05-0G-0;[07] ACCOMPLISHED SURFACE ROUGHNESS OF 63 MICRO INCHES RA ON THE INITIAL PARTS; THE CUT EDGES PER SRM 51-20-13-0G-0 AND 125 RA ON CUT EDGES OF THE REPAIR PARTS;[08] FOR ROUGHNESS TEST USING TOOL B/C 172331; NO CALIBRATION; DUE;[09] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[10] CORRECTION; STEPS#5; 6; 7; AND 8 ENTER IN ERROR;[11] (CORRECTION) STEP #9: ENTERED IN ERROR;[12] CORRECTION TO STEP 4. STEP ENTERED IN ERROR. DVI NOT PERFORMED IN THIS AREA.;[13] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[14] PERFORMED ROTO INSP ON EXISTING HOLES LOCATED AT L/H HORIZ STAB RIB#4 SKIN REPAIR AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22 DUE TO MANY DAMAGE ON RIB # 4; RIB NEED TO BE REPLACE; ORDERED NEW RIB P/N 182A5304-3; NEW RIB INSTALLED ON CUSTOMER BAR CODE TTG8Q00EELDP;[18] VERIFIED 17
